# SDR NA0207001

- Difficulty date: November 9, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N70X
- Make and model: Braero HS125700A
- Aircraft serial: NA0207
- Aircraft time: 9,538 hours, 6,252 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 67321000500
- Condition: False Indication
- Location: Apu Bay
- Component: Apu, Sundstrandem
- Component part number: T62T39
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, H

## Discrepancy

APU FIRE WARNING INDICATION AFTER APPROXIMATELY 15 MINUTES OF APU OPERATION ON GROUND.  CREW DISCHARGED FIRE EXTINGUISHING SYSTEM AND SHUT DOWN APU.  TROUBLESHOT PROBLEM TO A BAD BOTTOM APU HEAT DETECTOR.  REPLACE HEAT DETECTOR WITH NEW UNIT.  REPLACE FIRE BOTTLE/SQUIB ASSEMBLY WITH OVERHAULED UNIT.  NO ACTUAL OVERHEAT/FIRE OCCURRED.
